If someone has AIDS and uses i-pod type headphones, the ones that go in your ears, and then someone else uses the same headphones after, can the second person catch AIDS from that? Also, if you put ...
I had my first pap smear and pelvic exam last week on tuesday night. It is now thursday afternoon and was wondering if anything was abnormal with my pap if you all think I would have heard something ...
some times my private part brings out bloody colour when urinating,please what is the remedy of this,i ve been expriencing this for more than 1,6months now ,what is the medicine to cure this ?please ...
I was told by a Dr. that if you shave half your pubes, and then set the other half on fire they will jump to the un-shaved side then you could stab them with a fork to kill them. Is this the only way ...
BAD! Call a doctor IMMEDIATELY! You are in danger of a GI bleed! You may need to induce vomiting!
You should be okay. Ibuprohen is a pain killer, so with a high dose like that you may feel sleepy. If you feel weird phone the hospital and just make sure.
Unless you are hyper-sensitive to drugs, I think you'll be fine. I used to eat ten 500 mg Tylenols for period cramps and I'm still alive to tell about it.
I dont think there should be major concern, but its better to be safe than sorry. Go and ask a doctor to be sure.
Taking two 800mg of ibuprophen is essentially taking 8 regular strength Advil. While it won't kill you, it may give you stomach pain. Take something for your stomach (ie Mylanta or Tums but NOT Pepto) and next time take a closer look at the pills.
no no you should tell an adult you may get sleepy but dont worry you have to take like 50pills to be concerned and how man did take 4, 5 no reason to be scared if you get tired vit wil pass
Relax, I prescribe 800mg of ibuprofen up to three times a day. The worst it may cause it stomach upset.
I have done that from doctor's advice but only twice in the last 10 years. If you don't have any stomach concerns and don't take a ton of NSAID medication on a regular basis, you should be fine. I just wouldn't take any more for a good 24 hours. If you want some reassurance, I would call your local 24 hour nurse hotline...they are usually listed in the yellow pages or contact your local ER.
You will be fine... I would eat some food, because on a empty stomach you might feel a little nauseous. But eat and lay down, when you awake your headache and worries should be gone!
No, it won't hurt you for this one time & it'll probably take away the headache.
No but, it may upset your stomach. Ibuprofen is very hard on the stomach lining and liver. I would drink a glass of milk and rest for a while. Next time stick to OTC meds, please do not take other peoples prescription medications, it is illegal and can be dangerous. Take care and go rest.
Well they prescribe 800 mg of ibuprohen to patients that are in pain and want something non narcotic to my understand this is just fine and i think you'll be okay! Ive taken this medicine before for headaches w/out a problem.
It won't hurt you, but I wouldn't do it again.
You really shouldn't take two 800 mg's Ibuprofen at the same time. The biggest problem, though, is the concern about your stomach. Don't take anymore today, and have a snack or drink some milk as soon as possible to help mitigate some of the damage to your stomach lining.